Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Venlafaxine withdrawal

Drug withdrawal syndrome and tinnitus: case report

    • 24 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Clewes J.A case report of onset of tinnitus following discontinuation of antidepressant and a review of the literature. Primary Care Companion to the Journal of Clinical Psychiatry 14: No. 1, 16 Feb 2012. Available from: URL: http://dx.doi.org/10.4088/PCC.11br01218 - United Kingdom

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Venlafaxine withdrawal. React. Wkly. 1423, 49 (2012). https://doi.org/10.2165/00128415-201214230-00180

    Download citation

    Keywords

    • Dose Reduction
    • Anxiety Symptom
    • Venlafaxine
    • Severe Depression
    • Medical Advice